# SDR UVVR2011072200017

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N4CS
- Make and model: Rkwell NA26565
- Aircraft serial: 46527
- Aircraft time: 9,357 hours, 7,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB 99-2 INSPECT LT & RT WING TIPS, LT TOP AND BOTTOM AFT WING PLANK CORRODED AROUND NUT PLATE AREAS AT REAR SPAR (RS) 258.371 TO 270.371.
